# SDR UIEA2020091001973

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,705 hours, 20,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR EMERGENCY FLASH LIGHT INOP.  TRANSFERRED TO MDDR 134104 IAW MEL 25-63-04B, CAT C.  REMOVED AND REPLACED ENTRY DOOR FLASHLIGHT BATTERY, IAW AMM 25-60-00, NO OTHER DEFECTS NOTED.  THIS CLEARS DMI NR 134104, PLACARD REMOVED, DISPATCH: DC1304Z.
